zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence, uniqueness and stability of the solutions to neutral stochastic functional differential equations with infinite delay. (English) Zbl 1167.34389
Summary: We obtain the existence and uniqueness of solutions to neutral stochastic functional differential equations with infinite delay at phase space BC((-,0]; d ) which denotes the family of bounded continuous d -value functions ϕ defined on (-,0] with norm ϕ=sup -<θ0 |ϕ(θ)| under non-Lipschitz condition with Lipschitz condition being considered as a special case and a weakened linear growth condition. The solution is constructed by the successive approximation. Furthermore, we give the continuous dependence of solutions on the initial value by means of the Corollary of Bihari inequality.

MSC:
34K50Stochastic functional-differential equations
34K40Neutral functional-differential equations
34K07Theoretical approximation of solutions of functional-differential equations
References:
[1]Bihari, I.: A generalization of a lemma of Bellman and its application to uniqueness problem of differential equations, Acta math. Acad. sci. Hungar. 7, 71-94 (1956) · Zbl 0070.08201 · doi:10.1007/BF02022967
[2]Halidias, N.; Ren, Y.: An existence theorem for stochastic functional differential equations with delays under weak assumptions, Statist. probab. Lett. 78, 2864-2867 (2008) · Zbl 1156.60047 · doi:10.1016/j.spl.2008.04.006
[3]Kolmanovskii, V. B.; Myshkis, A.: Applied theory of functional differential equations, (1992)
[4]Mao, X.: Stochastic differential equations and applications, (1997)
[5]Mao, X.: Asymptotic properties of neutral stochastic differential delay equations, Stochastics rep. 68, 273-295 (2000) · Zbl 0964.60066
[6]Qin, Y.; Xia, N.; Gao, H.: Adapted solutions and continuous dependence for nonlinear stochastic differential equations with terminal condition, Chin. J. Appl. probab. Statist. 23, 273-284 (2007) · Zbl 1150.60392
[7]Ren, Y.; Lu, S.; Xia, N.: Remarks on the existence and uniqueness of the solutions to stochastic functional differential equations with infinite delay, J. comput. Appl. math. 220, 364-372 (2008) · Zbl 1152.34388 · doi:10.1016/j.cam.2007.08.022
[8]Y. Ren, S. Lu, N. Xia, Successive approximations to solutions of stochastic functional differential equations with infinite delay, submitted for publication.
[9]Wei, F.; Wang, K.: The existence and uniqueness of the solution for stochastic functional differential equations with infinite delay, J. math. Anal. appl. 331, 516-531 (2007) · Zbl 1121.60064 · doi:10.1016/j.jmaa.2006.09.020
[10]Zhou, S.; Xue, M.: The existence and uniqueness of the solutions for neutral stochastic functional differential equations with infinite delay, Math. appl. 21, 75-83 (2008) · Zbl 1164.34549